toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Comisso, L.; Asenjo, F.A. doi  openurl
  Title Generalized magnetofluid connections in a curved spacetime Type
  Year 2020 Publication Physical Review D Abbreviated Journal Phys. Rev. D  
  Volume 102 Issue 2 Pages 8 pp  
  Abstract The ideal magnetohydrodynamic theorem on the conservation of the magnetic connections between plasma elements is extended to nonideal relativistic plasmas in curved spacetime. The existence of generalized magnetofluid connections that are preserved by the plasma dynamics is formalized by means of a covariant connection equation that includes different nonideal effects. These generalized connections are constituted by 2-dimensional hypersurfaces, which are linked to an antisymmetric tensor field that unifies the electromagnetic and fluid fields. They can be interpreted in terms of generalized magnetofluid vorticity field lines by considering a 3 + 1 foliation of spacetime and a time resetting projection that compensates for the loss of simultaneity between spatially separated events. The worldshects of the generalized magnetofluid vorticity field lines play a fundamental role in the plasma dynamics by prohibiting evolutions that do not preserve the magnetofluid connectivity.  
  Address [Comisso, Luca] Columbia Univ, Dept Astron, New York, NY 10027 USA, Email:;  
  Corporate Author Thesis  
  Publisher Amer Physical Soc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2470-0010 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000552579500002 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 1212  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: